# SDR C2XA11CL088

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450834
- Aircraft time: 13,655 hours, 8,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE - FLT 2635 THE CREW REPORTED A ELECTRICAL SMELL IN FLIGHT.  DESELECTED THE RECIRCULATION FAN AND SMELL WENT AWAY.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO SMELLS OR ODORS WERE DETECTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
